AMS eContent Search Results
Matches for: msc=(58J50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Chris Judge and Sugata Mondal. Geodesics and nodal sets of Laplace eigenfunctions on hyperbolic manifolds. Proc. Amer. Math. Soc. 145 (2017) 4543-4550.
Abstract, references, and article information   
View Article: PDF

[2] Tommaso Bruno and Mattia Calzi. Weighted sub-Laplacians on M\'etivier groups: Essential self-adjointness and spectrum. Proc. Amer. Math. Soc. 145 (2017) 3579-3594.
Abstract, references, and article information   
View Article: PDF

[3] Reed Meyerson and Patrick McDonald. Heat content determines planar triangles. Proc. Amer. Math. Soc. 145 (2017) 2739-2748.
Abstract, references, and article information   
View Article: PDF

[4] Corentin Léna. Courant-sharp eigenvalues of the three-dimensional square torus. Proc. Amer. Math. Soc. 144 (2016) 3949-3958.
Abstract, references, and article information   
View Article: PDF

[5] Bernard Helffer and Mikael Persson Sundqvist. On nodal domains in Euclidean balls. Proc. Amer. Math. Soc. 144 (2016) 4777-4791.
Abstract, references, and article information   
View Article: PDF

[6] N. Anghel. Fredholmness vs. Spectral Discreteness for first-order differential operators. Proc. Amer. Math. Soc. 144 (2016) 693-701.
Abstract, references, and article information   
View Article: PDF

[7] Ognjen Milatovic. On a positivity preservation property for Schr\"odinger operators on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 301-313.
Abstract, references, and article information   
View Article: PDF

[8] Xiaodong Wang. On the isoperimetric constant of symmetric spaces of noncompact type. Proc. Amer. Math. Soc. 143 (2015) 4885-4891. MR 3391046.
Abstract, references, and article information   
View Article: PDF

[9] Lyle Noakes and Luchezar Stoyanov. Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies. Proc. Amer. Math. Soc. 143 (2015) 3879-3893. MR 3359579.
Abstract, references, and article information   
View Article: PDF

[10] David A. Sher. The determinant on flat conic surfaces with excision of disks. Proc. Amer. Math. Soc. 143 (2015) 1333-1346.
Abstract, references, and article information   
View Article: PDF

[11] Romain Petrides. Maximization of the second conformal eigenvalue of spheres. Proc. Amer. Math. Soc. 142 (2014) 2385-2394.
Abstract, references, and article information   
View Article: PDF

[12] Martin Engman and Gerardo A. Santana. Spectral geometry of cosmological and event horizons for Kerr-Newman-de Sitter metrics. Proc. Amer. Math. Soc. 141 (2013) 3305-3311.
Abstract, references, and article information   
View Article: PDF

[13] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[14] Bernd Ammann, Mattias Dahl and Emmanuel Humbert. The conformal Yamabe constant of product manifolds. Proc. Amer. Math. Soc. 141 (2013) 295-307.
Abstract, references, and article information   
View Article: PDF

[15] Jun Masamune. On an inclusion of the essential spectrum of Laplacians under non-compact change of metric. Proc. Amer. Math. Soc. 140 (2012) 1045-1052. MR 2869089.
Abstract, references, and article information   
View Article: PDF

[16] Haizhong Li and Xianfeng Wang. Second eigenvalue of a Jacobi operator of hypersurfaces with constant scalar curvature. Proc. Amer. Math. Soc. 140 (2012) 291-307. MR 2833541.
Abstract, references, and article information   
View Article: PDF

[17] Debora Impera, Luciano Mari and Marco Rigoli. Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space. Proc. Amer. Math. Soc. 139 (2011) 2207-2215. MR 2775398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] He-Jun Sun. Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential. Proc. Amer. Math. Soc. 138 (2010) 2827-2837. MR 2644896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Boris Gutkin. Note on converse quantum ergodicity. Proc. Amer. Math. Soc. 137 (2009) 2795-2800. MR 2497494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Luc Hillairet and Chris Judge. Generic spectral simplicity of polygons. Proc. Amer. Math. Soc. 137 (2009) 2139-2145. MR 2480296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Svetoslav Zahariev. Discrete connection Laplacians. Proc. Amer. Math. Soc. 136 (2008) 3717-3726. MR 2415060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Qing-Ming Cheng. First eigenvalue of a Jacobi operator of hypersurfaces with a constant scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3309-3318. MR 2407097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pedro Freitas and David Krejcirík. A sharp upper bound for the first Dirichlet eigenvalue and the growth of the isoperimetric constant of convex domains. Proc. Amer. Math. Soc. 136 (2008) 2997-3006. MR 2399068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Harold Donnelly. Positive curvature and eigenfunctions of the Laplacian. Proc. Amer. Math. Soc. 136 (2008) 373-376. MR 2350426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Xiaodong Wang. On $L^2$ cohomology of ACH Kähler manifolds. Proc. Amer. Math. Soc. 135 (2007) 2949-2960. MR 2317973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harold Donnelly. Exceptional sequences of eigenfunctions for hyperbolic manifolds. Proc. Amer. Math. Soc. 135 (2007) 1551-1555. MR 2276666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jun Ling. The first eigenvalue of a closed manifold with positive Ricci curvature. Proc. Amer. Math. Soc. 134 (2006) 3071-3079. MR 2231634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steffen Klassert, Daniel Lenz, Norbert Peyerimhoff and Peter Stollmann. Elliptic operators on planar graphs: Unique continuation for eigenfunctions and nonpositive curvature. Proc. Amer. Math. Soc. 134 (2006) 1549-1559. MR 2199204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bruno Colbois and Ahmad El Soufi. Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations. Proc. Amer. Math. Soc. 134 (2006) 715-721. MR 2180889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mahta Khosravi and Yiannis N. Petridis. The remainder in Weyl's law for $n$-dimensional Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3561-3571. MR 2163591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2